Alert archive / Mississippi / Tornado Warnings in 2009
Tornado Warning 71, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at May 2, 2009, 8:55 PM CDT for Noxubee County, Winston County, Mississippi. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 2, 2009, 8:55 PM CDT (01:55 UTC)
- Expired
- May 2, 2009, 9:45 PM CDT
- In force
- 50 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Noxubee County, MS, Winston County, MS
The radar
The Columbus AFB radar (KGWX), 95 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 2, 2:55 PM CDT | Tornado Watch | SPC | 6 hr |
| May 2, 8:43 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 1.9 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 435 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1438 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KJAN 030155 TORJAN MSC103-159-030245- /O.NEW.KJAN.TO.W.0071.090503T0155Z-090503T0245Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE JACKSON MS 855 PM CDT SAT MAY 2 2009 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * TORNADO WARNING FOR... WEST CENTRAL NOXUBEE COUNTY IN EAST CENTRAL MISSISSIPPI... NORTHERN WINSTON COUNTY IN EAST CENTRAL MISSISSIPPI... THIS INCLUDES THE CITY OF LOUISVILLE... * UNTIL 945 PM CDT * AT 854 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO APPROACHING LOUISVILLE MOVING EAST AT 25 MPH. * THE TORNADO WILL BE NEAR... MILLCREEK AND BETHEDEN BY 920 PM CDT... MASHULAVILLE BY 945 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION NOW. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SUNDAY MORNING FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY MORNING FOR NORTHERN MISSISSIPPI. && LAT...LON 3325 8864 3303 8863 3310 8919 3320 8917 TIME...MOT...LOC 0154Z 266DEG 23KT 3313 8914 $$ 40
1 follow-up statement
000 WWUS54 KJAN 030238 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 938 PM CDT SAT MAY 2 2009 MSC103-159-030247- /O.EXP.KJAN.TO.W.0071.000000T0000Z-090503T0245Z/ NOXUBEE MS-WINSTON MS- 938 PM CDT SAT MAY 2 2009 ...THE TORNADO WARNING FOR NORTHERN WINSTON AND WEST CENTRAL NOXUBEE COUNTIES EXPIRES AT 945 PM CDT... THE STORM THAT PROMPTED THE TORNADO WARNING CONTINUED SLOWLY WEAKENING JUST EAST OF BETHEDEN MOVING EAST AT 25 MPH AND THE WARNING WILL BE ALLOWED TO EXPIRE. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SUNDAY MORNING FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY MORNING FOR NORTHERN MISSISSIPPI. LAT...LON 3325 8864 3303 8863 3310 8919 3320 8917 TIME...MOT...LOC 0237Z 256DEG 20KT 3319 8886 $$ 40
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at May 2, 8:36 PM CDT, 19 minutes earlier.
Area forecast discussion, May 2, 8:36 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 836 PM CDT SAT MAY 2 2009 .UPDATE...WILL NOT DO A ZONE UPDATE AT THIS TIME. SCATTERED SEVERE STORMS CONTINUE TO MOVE ACROSS THE CWA AND A LINE OF STORMS WAS APPROACHING FROM THE WEST. HIGH POPS ACROSS THE NORTH AND WEST LOOK GOOD. THE SOUTHERN PORTIONS OF THE AREA MAY NOT GET ANY RAIN AT ALL...BUT POP VALUES WERE SMALL...SO WILL MAINTAIN. TWEAKED THE HOURLY VALUES TO ADJUST FOR AREAS WHERE RAIN COOLED THINGS QUICKLY. OTHERWISE...THE FORECAST WAS ON TRACK. && .AVIATION...SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO IMPACT GLH/GWO/GTR. FREQUENT LIGHTING...WIND GUSTS TO 50KTS AND PERIODS OF HEAVY RAIN WILL BE POSSIBLE IN THUNDERSTORMS. THE SEVERE STORMS WILL DIMINISH ACROSS THE AREA AROUND OR SHORTLY AFTER MIDNIGHT. HOWEVER...SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE REGION AND MAY IMPACT ALL SITES THROUGH THE FORECAST PERIOD. && .PRELIMINARY POINT TEMPS/POPS... JACKSON 68 81 62 74 / 44 76 74 29 MERIDIAN 66 83 64 76 / 43 59 71 50 VICKSBURG 68 80 62 76 / 54 78 71 17 HATTIESBURG 67 86 67 78 / 14 40 57 53 NATCHEZ 69 81 65 76 / 23 75 71 27 GREENVILLE 65 75 57 72 / 80 90 54 13 GREENWOOD 65 77 58 72 / 75 88 65 20 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 7
Hazardous weather outlook, May 2, 3:05 PM CDT, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 305 PM CDT SAT MAY 2 2009 ARZ074-075-LAZ007>009-MSZ018-019-025>042-032015- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO- 305 PM CDT SAT MAY 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND SUNDAY SCATTERED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL AND TORNADOES ARE POSSIBLE THIS AFTERNOON INTO THIS EVENING FOR THE AREA GENERALLY NORTH OF A RAYVILLE LOUISIANA TO YAZOO CITY TO DE KALB MISSISSIPPI LINE. THE DELTA REGION WILL HAVE THE GREATEST RISK FOR SEVERE STORMS THIS AFTERNOON. THE RISK WILL SHIFT EAST DURING THE EVENING. IN ADDITION...THERE WILL ALSO BE THE POTENTIAL FOR TRAINING THUNDERSTORMS TO BRING 2 TO 3 INCHES OF RAINFALL TO THE AREA LATER THIS AFTERNOON INTO TONIGHT...WHICH COULD RESULT IN MINOR TO MODERATE PONDING OF WATER ISSUES. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS REQUESTED THIS AFTERNOON AND EVENING. LAZ015-016-023-025-MSZ043>058-032015- RICHLAND-MADISON LA-FRANKLIN LA-TENSAS-MADISON MS-LEAKE-NESHOBA- KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE- COPIAH-SIMPSON-SMITH-JASPER-CLARKE- 305 PM CDT SAT MAY 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI AND PORTIONS OF NORTHEAST LOUISIANA. .DAY ONE...TONIGHT AND SUNDAY ISOLATED TO SCATTERED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL AND TORNADOES WILL BE POSSIBLE THIS EVENING ALONG THE INTERSTATE TWENTY CORRIDOR. SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS ARE EXPECTED BETWEEN MIDDAY SUNDAY AND EARLY MONDAY MORNING ACROSS THESE AREAS AS A STRONG DISTURBANCE AND FRONTAL SYSTEM MOVES INTO THE REGION. THE MAIN RISK WILL BE WIDESPREAD DAMAGING WINDS AND HAIL...BUT TORNADOES WILL ALSO BE POSSIBLE. LOCATIONS IN EAST CENTRAL MISSISSIPPI WILL LIKELY HAVE THE MAIN RISK OF SEVERE WEATHER SUNDAY DELAYED UNTIL AT LEAST LATE IN THE AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAYBE NEEDED THIS EVENING AND IS EXPECTED SUNDAY INTO SUNDAY NIGHT. LAZ024-026-MSZ059>066-072>074-032015- CATAHOULA-CONCORDIA-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 305 PM CDT SAT MAY 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN MISSISSIPPI AND EAST CENTRAL LOUISIANA. .DAY ONE...TONIGHT SUNDAY SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED BETWEEN MIDDAY SUNDAY AND EARLY MONDAY MORNING ACROSS LOCATIONS IN EAST CENTRAL LOUISIANA AND SOUTHERN MISSISSIPPI SOUTH GENERALLY ALONG THE HIGHWAY 84 CORRIDOR AS A STRONG DISTURBANCE AND FRONTAL SYSTEM MOVES INTO THE REGION. THE MAIN RISK WILL BE WIDESPREAD DAMAGING WINDS AND HAIL...BUT TORNADOES CANNOT BE RULED OUT. LOCATIONS IN SOUTHEAST MISSISSIPPI WILL LIKELY HAVE THE MAIN RISK OF SEVERE WEATHER DELAYED UNTIL AT LEAST LATE SUNDAY AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS EXPECTED SUNDAY AFTERNOON INTO SUNDAY NIGHT. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 22
In the hours before
Local storm report, May 2, 7:25 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
725 PM CDT SAT MAY 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM HAIL 1 N LEXINGTON 33.13N 90.05W
05/02/2009 E0.88 INCH HOLMES MS PUBLIC
NICKEL SIZED HAIL REPORTED ON THE NORTH SIDE OF
LEXINGTON.
&&
WESTERLocal storm report, May 2, 7:29 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
729 PM CDT SAT MAY 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL POSSUMNECK 33.14N 89.74W
05/02/2009 E0.88 INCH ATTALA MS EMERGENCY MNGR
NICKEL SIZED HAIL REPORTED IN POSSUMNECK.
0725 PM TSTM WND GST POSSUMNECK 33.14N 89.74W
05/02/2009 M60.00 MPH ATTALA MS EMERGENCY MNGR
EMERGENCY MANAGER MEASURED 60 MPH WIND IN POSSUMNECK.
&&
WESTERLocal storm report, May 2, 7:36 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
736 PM CDT SAT MAY 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM HAIL 2 SW SILVER CITY 33.08N 90.52W
05/02/2009 E1.00 INCH HUMPHREYS MS LAW ENFORCEMENT
QUARTER SIZE HAIL REPORTED BETWEEN MIDNIGHT AND SILVER
CITY.
&&
WESTERLocal storm report, May 2, 8:02 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
802 PM CDT SAT MAY 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM HAIL ACKERMAN 33.31N 89.17W
05/02/2009 E1.00 INCH CHOCTAW MS TRAINED SPOTTER
QUARTER SIZED HAIL REPORTED IN ACKERMAN.
&&
WESTERSpecial weather statement, May 2, 8:19 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 819 PM CDT SAT MAY 2 2009 ARZ074-075-LAZ007-008-015-030220- ASHLEY AR-CHICOT AR-MOREHOUSE LA-WEST CARROLL LA-RICHLAND LA- 819 PM CDT SAT MAY 2 2009 ...A LINE OF STRONG THUNDERSTORMS MOVING INTO THE DELTA... A WEAKENING LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS OF 40 TO 50 MPH WINDS AND VERY HEAVY RAIN WAS LOCATED FROM 17 MILES NORTHWEST OF WEST CROSSETT TO 28 MILES SOUTHWEST OF BASTROP AT 818 PM CDT...MOVING EAST AT 60 MPH. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN EXTREME SOUTHWESTERN CHICOT AND ASHLEY COUNTIES...AND EXTREME NORTH CENTRAL RICHLAND...WESTERN WEST CARROLL AND MOREHOUSE PARISHES SHOULD MONITOR THESE STORMS CLOSELY. MME
Local storm report, May 2, 8:53 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
853 PM CDT SAT MAY 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM HAIL SALLIS 33.02N 89.76W
05/02/2009 E0.75 INCH ATTALA MS EMERGENCY MNGR
PENNY SIZE HAIL REPORTED IN SALLIS.
&&
WESTERThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 7:06 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Sharkey, Washington | 39 min |
| May 2, 7:08 PM CDT | Tornado Warning | JAN | Attala, Holmes | 37 min |
| May 2, 7:13 PM CDT | Tornado Warning | JAN | Attala, Choctaw, Winston | 32 min |
| May 2, 7:21 PM CDT | Tornado Warning | JAN | Holmes, Humphreys | 54 min |
| May 2, 7:39 PM CDT | Tornado Warning | JAN | Choctaw, Noxubee, Oktibbeha, Winston | 51 min |
| May 2, 7:39 PM CDT | Tornado Warning | JAN | Holmes, Humphreys, Yazoo | 51 min |
| May 2, 7:44 PM CDT | Tornado Warning | JAN | Attala | 31 min |
| May 2, 8:02 PM CDT | Tornado Warning | JAN | Holmes, Yazoo | 58 min |
| May 2, 8:16 PM CDT | Tornado Warning | JAN | Attala, Choctaw, Winston | 44 min |
| May 2, 8:30 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee, Oktibbeha, Winston | 60 min |
| May 2, 8:36 PM CDT | Tornado Warning | JAN | Attala, Holmes | 54 min |
| May 2, 9:26 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 49 min |
| May 2, 9:30 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Winston | 26 min |
| May 2, 9:48 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 42 min |
| May 2, 10:19 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey | 41 min |
| May 2, 11:12 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Sharkey, Warren, Yazoo | 23 min |
| May 3, 4:02 AM CDT | Flash Flood Watch | JAN | Attala, Bolivar, Carroll, Choctaw, Clay, Grenada and 12 more | 11 hr |
| May 3, 6:35 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Leake, Madison, Yazoo | 40 min |
| May 3, 6:50 AM CDT | Tornado Warning | JAN | Leake, Madison | 36 min |
| May 3, 7:15 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Leake, Madison, Neshoba, Scott and 1 more | 45 min |
| May 3, 7:58 AM CDT | Severe Thunderstorm Warning | JAN | Winston | 47 min |
| May 3, 8:14 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba | 61 min |
| May 3, 8:20 AM CDT | Severe Thunderstorm Warning | JAN | Noxubee | 55 min |
| May 3, 8:54 AM CDT | Severe Thunderstorm Warning | JAN | Adams, Jefferson | 66 min |
| May 3, 9:19 AM CDT | Tornado Warning | JAN | Claiborne, Jefferson, Warren | 56 min |
| May 3, 9:40 AM CDT | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Copiah, Franklin, Jefferson, Lincoln | 65 min |
| May 3, 10:04 AM CDT | River Flood Warning | JAN | Attala, Holmes | 17 days |
| May 3, 10:12 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds, Warren | 63 min |
| May 3, 10:18 AM CDT | River Flood Warning | JAN | Clay | 48 hr |
| May 3, 10:23 AM CDT | Flash Flood Warning | JAN | Holmes, Humphreys, Issaquena, Leflore, Sharkey, Sunflower and 2 more | 3 hr |
| May 3, 10:31 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Jefferson Davis, Lawrence, Lincoln, Madison and 2 more | 59 min |
| May 3, 10:57 AM CDT | Tornado Warning | JAN | Jefferson Davis, Lawrence, Simpson, Smith | 44 min |
| May 3, 10:59 AM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar, Marion | 61 min |
| May 3, 11:10 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Jones | 65 min |
| May 3, 11:21 AM CDT | Areal Flood Warning | JAN | Bolivar, Carroll, Grenada, Leflore, Montgomery, Sunflower and 1 more | 4 hr |
| May 3, 11:24 AM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 66 min |
| May 3, 11:29 AM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Smith | 46 min |
| May 3, 11:37 AM CDT | Tornado Warning | JAN | Jasper | 38 min |
| May 3, 11:47 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale, Newton | 58 min |
| May 3, 12:03 PM CDT | Tornado Warning | JAN | Clarke | 31 min |
| May 3, 12:19 PM CDT | Flash Flood Warning | JAN | Attala, Choctaw, Oktibbeha, Winston | 2 hr |
| May 3, 12:28 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 21 min |
| May 3, 12:29 PM CDT | Areal Flood Warning | JAN | Clay, Lowndes, Webster | 12 hr |
| May 3, 12:44 PM CDT | River Flood Warning | JAN | Neshoba | 9 hr |
| May 3, 12:44 PM CDT | River Flood Warning | JAN | Attala | 9 hr |
| May 3, 12:44 PM CDT | River Flood Warning | JAN | Leake | 9 hr |
| May 3, 1:26 PM CDT | Areal Flood Warning | JAN | Holmes, Humphreys, Issaquena, Leflore, Sharkey, Sunflower and 2 more | 3 hr |
Nearby
Tornado Warnings in Mississippi, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.